# SDR DALA2016070705235

- Difficulty date: July 6, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 42,295 hours, 28,311 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Condition: Out Of Limits
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM FOUND OUT OF LIMITS.  REPAIRED IAW DWG SG09550004.
